Markov partitions and C-diffeomorphisms

Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

181 Scopus citations
Original languageEnglish (US)
Pages (from-to)61-82
Number of pages22
JournalFunctional Analysis and Its Applications
Issue number1
StatePublished - Jan 1 1968

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Markov partitions and C-diffeomorphisms'. Together they form a unique fingerprint.

Cite this